# SDR DALA2023051203749

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN (FASTENER HOLE AREA) ABOVE SEAL RETEINER AT AFT CARGO DOOR. SUMMARY OF NRC-00071: PAN ON 3 AREAS AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ERA 608442-14, REV ORIGINAL, SECTION I AND PRI 608442-4, REV 1. (LP #2763196)
